# SDR AALA20121001010

- Difficulty date: September 27, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 99,567 hours, 16,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER SKIN OF AFT INBOARD FLAP.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-70-10-2R.
